# SDR CA120921008

- Difficulty date: September 8, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Engine: Pwa R985AN14B
- Propeller: Hamstd 2D30
- System (JASC): 5520 · Elevator Structure
- Part: Housing
- Part number: C2TE5A
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN REPLACING OTBD BEARING, FOUND BEARING PUSHED OUT TOO EASILY.  FOUND HOUSING CRACKED FROM OUTSIDE EDGE THROUGH TO INNER RADIUS, ELIMINATING PRESSURE FIT ON BEARING. CRACK LOOKED TO BEGIN FROM CORROSION AT CORNER ATTACH POINT.  REPLACED HSG WITH NEW ASSY.
